# SDR 20010207CW004

- Difficulty date: December 27, 2000
- Submitted: February 7, 2001
- Operation: General aviation
- Aircraft: N5083S
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7135082
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod
- Part number: 6736200
- Condition: Bent
- Location: Nlg Door
- Part time: 5,169 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LANDED WITH NOSE GEAR STUCK IN THE WELL.  NOSE GEAR DOORS JAMMED SHUT.  APPEARS GEAR DOOR OVER TRAVELED DUE TO BENT DOOR LINKAGE.
